# SDR CA960808107

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2740 · Stabilizer Control System
- Part: Shear Pin
- Part number: AJH73781
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 69,604 hours
- Component: Doug, AJH337505
- Stage of operation: DE
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT, AIRSPEED DECREASED TO 280 KNOTS, AUTO PILOT OUT OF TRIM LIGHT ILLUMINATED. AIRCRAFT LEVELED OUT AT 11,000 FEET AND AIRSPEED REDUCED TO 250 KNOTS, LIGHT REMAINED ON. AUTO PILOT #1 DISENGAGED AND AIRCRAFT NOTICEABLY NOSE HEAVY. ALL TRIMS TRIED, UNABLE TO MOVE HORIZONTAL STAB. MAINTENANCE ACTION INVOLVED CHANGING STAB DRIVE UNIT AND CHAIN. IT APPEARS THAT THE FUSE PIN IN THE DRIVE UNIT HAD FAILED.
